# SDR UALA2011030401061

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,929 hours, 10,108 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRAINING OUT OF ACFT LT MASK.  FUELERS WHERE FUELING AND APU RUNNING AT SAME TIME.  AFTER FUELERS STOP AND APU SHUTDOWN.  RAN APU AGAIN NOTED NO FUEL.  FOUND HST LINE LEAKING.  TANK TO REMAIN EMPTY.  INFO BASED ON ORD INFO, SUGGEST CHECK OF STAB PUMP SHROUD AND EXPOSED LINES IN STAB COMPARTMENT, TO ISOLATE SOURCE OF LEAKAGE.  LONG FUEL LINES IN SHROUD MAY BE OKAY.  REPLACED AFT HST FUEL LINE. PRESSURE CHECK HST XFR LINE, PASSED.  REPLACED HST FUEL LINE MIDDLE SECTION AFT OF PRESS BKHD. PRESSURE CHECK XFR LINE PASSED.  SECURED HST SHROUD LINE AT MIDDLE SECTION AFT PRESS BKHD.  FEED LINES REPLACED STA 1242.7 TO STA 2412 AND HST X-FEED LINE 2412 TO HST TANK REPLACED.  COMPLETED TASK.  PRESS CHECK GOOD PER MM.
